MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CLEARSIGN AMPLIFIER FOR LABSYSTEM PRO EP RECORDING SYSTEM; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION CLEARSIGN AMPLIFIER FOR LABSYSTEM PRO EP RECORDING SYSTEM; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86640
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a clearsign amplifier was selected to be used in a procedure.It was noted during preparation the error 'before continuing you must reset the amplifier'.The instructions for rebooting the followed 5 times with the same message occurring.Replacing the cat5 cable did not resolve the issue.The procedure was canceled due to this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a clearsign amplifier was selected to be used in a procedure.However it was noted during preparation the error 'before continuing you must reset the amplifier'.The instructions for rebooting the followed 5 times with the same message occurring.Replacing the cat5 cable did not resolve the issue.The procedure was canceled due to this event.It was further reported that the procedure was completed using the non-boston scientific system and not canceled.
 
Event or Problem Description
It was reported that a clearsign amplifier was selected to be used in a procedure.However it was noted during preparation the error 'before continuing you must reset the amplifier'.The instructions for rebooting the followed 5 times with the same message occurring.Replacing the cat5 cable did not resolve the issue.The procedure was canceled due to this event.It was further reported that the procedure was completed using the carto system not canceled.
 
Additional Manufacturer Narrative
Visual inspection of the device showed that the intracardiac ic1 cable input plug connector was cracked.The front pcb bracket was not aligned from holding the pressure and intracardiac ic1 boards.The clearsign amplifier was installed to a lspro gold system.The amplifier does not communicate with the lspro pc.Amplifier was not working properly error message "before continuing must reset the amplifier:" occurred.Probable cause was due to defective intracardiac board.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.

Brand Name
CLEARSIGN AMPLIFIER FOR LABSYSTEM PRO EP RECORDING SYSTEM
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11178836
Report Number2134265-2021-00261
Device Sequence Number16702214
Product Code DRQ
UDI-Device Identifier08714729883296
UDI-Public08714729883296
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86640
Device Catalogue Number86640
Device Lot Number1A403505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/03/2021
03/09/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/04/2021
04/07/2021
Patient Sequence Number1